Discussions that mention atarax

Pain Management board


Quote from bryan25503:
Here is the post he first posted as you will see he said he already tried compazine and phenergan.......
Brian
-------------------------------------------------------------------------
I had to stop Duragesic - threw up everyday !!

--------------------------------------------------------------------------------

I had to take my patch off twice for nausea. I am SO dissapointed! I haven't put it back on as we are travelling and there is nothing worse than being sick in a car. I KNOW it isn't car sickness as it happened at home too. Even when I eat, I throw up.

I am on Compazine 10 mg 2X's a day, and have tried phernergan too. Any advice??? The Tylenol 3 he gave me just doesn't cut the pain, but I throw up SO much on the patch my husband is frustrated and I am sick of feeling sick.
I also read somewhere here that the SANDOZ were better, I have the Janssen. Could that make a difference?

Thanks, mkmb75


Thanks for showing me his original post... he definitely can up the compazine to qid and that may help, especially together with atarax for the first week or so. He seems to have given the patch enough time however to acclimate to his body and the nausea should be letting up. I was surprised to see that he was on Zofran, as it is usually reserved for chemo patients and acts on chemo receptors. This and the COST is outrageous, as you will see from my other post. It's a great drug, but tends to be a last resort.

Anyway, thanks for the info. I hope my two cents helps.
CancerDad :angel: